# SDR AALA20120711001

- Difficulty date: July 10, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N483A
- Make and model: Doug DC-9-82
- Aircraft serial: 49676
- Aircraft time: 68,589 hours, 35,866 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS FROM ROWS 18 TO 27 INOPERATIVE.  CLEANED CONTACTS ON BATTERY AND RESEATED.  OPS CHECKED NORMAL.
